# SDR MALA040538

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 10,343 hours, 10,432 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: HTE95313
- Part serial: FRTR004AY
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD SYSTEM OVERTEMP ANNUNCIATOR ILLUMINATED IN FLT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 3 EDP P/N 521449, S/N ON F9932438, OFF MX653033 IAW 29-10-17, DID NOT FIX.  REPLACED NR 3 ENGINE HYD ISOLATION VALVE P/N HTE9531-3, S/N ON 1190UB1/5, S/N OFF FRTR004AY IAW 29-10-14.  OPS AND LEAK CHECK GOOD.
